# SDR 2021FA0000272

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: General aviation
- Aircraft: N633JH
- Make and model: Hughes 369E
- Aircraft serial: 0230E
- Aircraft time: 22,403 hours, 20,836 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 369D21200503
- Part serial: 388
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION ONE OF THE MAIN ROTOR HUB DROOP STOP FOLLOWER ROLLER SHAFTS WAS FOUND PROTRUDING DOWNWARD FROM THE PLUNGER ASSEMBLY. FURTHER INSPECTION FOUND THAT THE COTTER PIN HAD WORN INSIDE THE ROLLER SHAFT AND HAD LOST ITS RETAINING ABILITY.
